# SDR DALA1122549878

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT, FLOORBOARD 14B CORRODED AND SOFT.  FABRICATED 1EA FLOOR PANEL 14B PN 9957826-39 OF .025" 7075T6 P/N 1120200 & 3EA HAT SECTIONS S2912282 CUST FURN PER ER/A 490099-14. P174 REQUIRED INSPECTION COMPLETED BY Q919.
